MAUDE Adverse Event Report: EVOLUTION® CEMENTED STEM EXT17MM X 25MM; HIP COMPONENT

EVOLUTION® CEMENTED STEM EXT17MM X 25MM; HIP COMPONENT
Model Number ESC17025
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient underwent l tkr on (b)(6) 2022.Revised on (b)(6) 2025.The cause for revision was stability issues, large patient high bmi ligament laxity.(b)(4).
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Additional Manufacturer Narrative
This 61-year-old female patient underwent a revision operation approximately 37 months after the index operation due to alleged stability issues.All implants were removed and replaced with a revision system consisting of stems and augments on both the femoral and tibial sides.It was reported that the patient was of elevated bmi and experienced ligament laxity.The explanted devices were not returned for investigation, and mpo did not receive any radiographs, images, or operative notes for evaluation.Review of the device history record (dhr) for the subject manufacturing lots indicates that these products met all established acceptance criteria.Furthermore, review of historical complaint data does not reveal any similar complaint reports for the subject manufacturing lots.Based on the available information, it is most likely that the elevated bmi of the patient and noted ligament laxity could have led to increased instability since the index operation.The microport knee systems package insert (150806-4) notes the following as a possible adverse effect of total knee arthroplasty: "dislocation, migration and/or subluxation of prosthetic components from improper positioning, trauma, loss of fixation and/or muscle and fibrous tissue laxity." this package insert also states, "correct selection of the prosthesis is important.The potential for success in knee joint replacement is increased by selection of the proper size, shape, and design of the prosthesis.Knee joint prostheses require careful seating and adequate bone support." there were not any trends for instability identified at the time of this complaint.This issue will continue to be monitored through complaint tracking.

Brand Name
EVOLUTION® CEMENTED STEM EXT17MM X 25MM
Common Device Name
HIP COMPONENT
Manufacturer Contact
5677 airline rd
arlington 38002
9018674771
MDR Report Key23609761
Report Number3010536692-2025-00369
Device Sequence Number15754031
Product Code JWH
UDI-Device IdentifierM684ESC170251
UDI-PublicM684ESC170251
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberESC17025
Device Catalogue NumberESC17025
Device Lot Number1930786
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown